Homotopy properties of pathwise connected continua

W. Kuperberg; A. Lelek

Fundamenta Mathematicae (1976)

  • Volume: 92, Issue: 1, page 29-41
  • ISSN: 0016-2736

How to cite


Kuperberg, W., and Lelek, A.. "Homotopy properties of pathwise connected continua." Fundamenta Mathematicae 92.1 (1976): 29-41. <http://eudml.org/doc/214962>.

author = {Kuperberg, W., Lelek, A.},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {1},
pages = {29-41},
title = {Homotopy properties of pathwise connected continua},
url = {http://eudml.org/doc/214962},
volume = {92},
year = {1976},

AU - Kuperberg, W.
AU - Lelek, A.
TI - Homotopy properties of pathwise connected continua
JO - Fundamenta Mathematicae
PY - 1976
VL - 92
IS - 1
SP - 29
EP - 41
LA - eng
UR - http://eudml.org/doc/214962
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.